# SDR CHQA200800172

- Difficulty date: September 1, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Engine: Allsn AE3007A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000003
- Part serial: 00504
- Condition: Underserviced
- Location: Nlg
- Part time: 20,148 hours, 20,148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3080, SDF TO LGA.  WHEN THE CREW SELECTED THE LANDING GEAR DOWN THEY HEARD A THUD FROM THE NOSE AREA AND RECEIVED  LG AIR/GND FAIL AND T/R DISAGREE MESSAGES ON EICAS.  UPON LANDING THEY RECEIVED A STEERING INOP MESSAGE ON EICAS.  AFTER STOPPING THE ACFT ON THE RUNWAY THE TILLER WAS ENGAGED SUCCESSFULLY AND THE STEERING MESSAGE CLEARED.  MX INSPECTED THE NOSE LANDING GEAR AND FOUND THE STRUT WAS LOW AND ALSO INSPECTED THE LANDING GEAR PROXIMITY SWITCHES ON THE NOSE AND MAIN LANDING GEAR WITH NO DEFECTS NOTED.  THE 7 DEGREE SWITCH WAS CLEANED AND THE NOSE STRUT WAS SERVICED AND THE STEERING AND PROXIMITY SYSTEMS OPS CHECKED GOOD.
